# SDR JJBA20250602096

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 43,623 hours, 29,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED MCD EMERGENCY LIGHT LAMP. OPS CHECK FAILED. REMOVED AND REPLACED EMERGENCY LIGHT BATT 1 AND 2. OPS CHECK FAILED. AIRCRAFT RETURNED TO ORIGINAL CONFIGURATION. FOUND CONTACTOR STUCK CLEANED CONTACTOR. INSTALLED NEW BULB. OPS CHECK SAT.
